MAUDE Adverse Event Report: ARTHREX, INC. HTO IMPL,IBAL LG 10°/X-LG 9°; PLATE, FIXATION, BONE

ARTHREX, INC. HTO IMPL,IBAL LG 10°/X-LG 9°; PLATE, FIXATION, BONE
Model Number HTO IMPL,IBAL LG 10°/X-LG 9°
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Device disposition is unknown.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was discovered during monthly maude review that the following incident was reported to the fda (mw5084048): during a procedure on (b)(6) 2018 the screw head (ar-13400l-10, lot 10129530) broke off in the tibia during the procedure.It was left in place for stability.Diagnosis was an acl tear/lateral meniscus tear.No further information was provided on the maude report.The above event description was entered by arthrex as shown on the maude database.This event description may contain claims or language from the reporter/complainant regarding arthrex device performance.Such claims have not been evaluated by any arthrex product experts.Arthrex¿s inclusion of any claims should not be construed as arthrex expressing agreement with such claims.The maude database did not contain facility/reporter information and therefore at this time no follow up can be performed.If additional information is received at a later date, this complaint will be evaluated as all complaints are in accordance with arthrex complaint handling procedures.

Brand Name
HTO IMPL,IBAL LG 10°/X-LG 9°
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8455883
Report Number1220246-2019-00985
Device Sequence Number10870166
Product Code HRS
UDI-Device Identifier00888867011731
UDI-Public00888867011731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberHTO IMPL,IBAL LG 10°/X-LG 9°
Device Catalogue NumberAR-13400L-10
Device Lot Number10129530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;